# SDR PCAA9700621

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FORWARD LIGHTS INOPERATIVE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT POSITION NR 400.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
